# SDR ASAA2013030194060

- Difficulty date: March 1, 2013
- Submitted: March 5, 2013
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 8,294 hours, 2,526 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Scavenge Pump
- Condition: Making Metal
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON INSPECTION ON FWD OIL SUMP SCAVENGE SCREEN FOR NR 2 ENGINE, FOUND SILVER FLAKING ON CHIP DETECTOR.  ACFT GROUNDED.  SILVER FLAKING FOUND NOT TO BE ASSOCIATED WITH MAGNETIC BEARING MATERIAL.  ACFT IS OK FOR ENGINE OPERATION BUT CHIP DETECTOR INSPECTION INTERVAL MUST BE REDUCED TO 50-75 HRS.  ACFT CAN RETURN TO NORMAL INSPECTION INTERVALS WHEN CHIP DETECTOR IS FOUND TO BE CLEAN FOR A PERIOD OF 30 DAYS. REVIEW OF THE ENTRIES MADE DURING THE REDUCED INTERVAL INSPECTIONS SHOW NO ADDITIONAL SILVER DEBRIS HAS BEEN FOUND IN THE LAST 30 DAYS.
